CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:27/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
Successive approximations of infinite dimensional SDEs with jump 期刊论文
STOCHASTICS AND DYNAMICS, 2005, 卷号: 5, 期号: 4, 页码: 609-619
Authors:  Cao, GL;  He, K;  Zhang, XC
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
successive approximations  non-Markovian  Poisson point process  
Non-expansive mappings and iterative methods in uniformly convex Banach spaces 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2004, 卷号: 20, 期号: 5, 页码: 829-836
Authors:  Zhou, HY
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
non-expansive mapping  Mann and Ishikawa iteration schemes  convergence theorem  uniformly convex Banach space  
Existence and decay rates of smooth solutions for a non-uniformly parabolic equation 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2002, 卷号: 132, 页码: 1477-1491
Authors:  Wang, JH;  Zhang, H
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30